# SDR ASAA1058597

- Difficulty date: December 6, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 10,866 hours, 3,378 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2123003AC
- Part serial: 07115285
- Condition: Failed
- Location: Cabin Pressure
- Part time: 10,874 hours, 3,381 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING OUTFLOW VALVE STAYED CLOSED AND PRESURIZED THE A/C, WENT TO MANUAL AND OPENED THE VALVE, WENT BACK TO AUTO AND AGAIN THE VALVE CLOSED.  LEFT IN MANUAL OPEN.  NR 2 PRESS CNTLR SHOWS FAULT OFV LRU FAIL FAULT CODE 009. FLTS 00 ANDC 01 SHOW 090 FAULT CODE.  REPLACED AFT OUTFLOW VALVE ASSY REF MM 21 31 03.  PERFORMED MANUAL MODE AND SYSTEM GROUND TEST TO NR 1 AND NR 2 PRESS CNTL SYSTEM PER MM 21 31 00.  NR 1 AND NR 2 SYSTEM OPS CHECK GOOD.
